It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-06-2009, 07:54 AM   #1
Member
(male)
 
deand's Avatar
 
Join Date: Jan 2007
Location: Moorestown, NJ
Posts: 54
deand HB User
Tricor and severe itching.

Has anyone noticed this?

 
Sponsors Lightbulb
   
Old 02-06-2009, 09:01 AM   #2
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 1,338
rudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB User
Re: Tricor and severe itching.

Itching and rashes are listed as side effects of this drug. Some can be quite serious. Do some more research on Tricor and beware of any other side effects. These drugs are not harmless. Take care.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Awful TriCor Reaction, Q's About Natural Treatments? ZoeGirl2006 High Cholesterol 0 03-24-2008 03:12 PM
Doctor wants to put me on Tricor...thoughts? rlu929s High Cholesterol 2 08-27-2007 03:10 PM
Tricor and leg pain ediot High Cholesterol 4 05-27-2006 06:50 PM
Could this be the Tricor I am taking? MommaBee High Cholesterol 14 03-14-2006 07:13 AM
Tricor, Heart Palpatations anyone else? shelley49001 High Cholesterol 1 10-09-2005 08:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!